# SDR 0003032297

- Difficulty date: August 12, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- Aircraft time: 56,042 hours, 36,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK FOUND CRACKS ON THE LEFT WING INBOARD MIDFLAP LOWER TRAILING EDGE SKIN COMMON TO THE INBOARD CONTROL ROD CUTOUT.  REPAIRED PER EA 22-175182.
